# SDR SWIA2014051637603

- Difficulty date: May 11, 2014
- Submitted: May 16, 2014
- Operation: Air carrier
- Aircraft: N270YV
- Make and model: Emb EMB-120ER
- Aircraft serial: 120270
- Aircraft time: 44,280 hours, 60,285 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Control Module
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING TAXI, RECEIVED GEAR DISAGREEMENT ON THE B SYSTEM RT MLG.  REPLACED THE LANDING GEAR CONTROL MODULE AIW AMM.
